67.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Mood swings

1 REPLY 1
Chick1
Member

Re: Mood swings

Hello Doodles12,

Sorry to hear you are going through a bad time at the moment. I had the same treatments but am on Anastrazole rather than Letrazole.

Breast cancer diagnosis, and it's treatments can take their toll. If you have children as well, then that is even more to juggle.

Do you think how you are feeling is a reaction to your diagnosis and the processing of all that has happened and future implications? Did it maybe feel more pronounced when you started a new treatment like the Letrazole? Oestrogen depletion can be a mood changer as can processing a cancer diagnosis, the treatments and future thoughts alongwith nevermind anything else!

Whatever the cause, what is important is the impact on you. Do you think it would help talking about how you feel and the changes you have noticed? Have you anyone close you can talk things through with?
You can always share things on here or contact the nurse helpline. Would it be helpful to talk things through with GP or a counsellor. If you have a Cancer Support Centre like Maggies nearby then this can be very helpful for support and counselling services.

Take care of yourself Doodles and hope it all works out for you X 🐥

Doodles12
Member

Mood swings

I finished my chemo in March, I’m still having herceptin and on letrozole. I used to like being in company and making people laugh, but not any longer I feel as though I’m just shouting at everyone (my children mainly) and can’t tolerate big groups of people I am turning into a recluse?